Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 11, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Aug 29, 2007, 9:56 AM CDT for Clay County, Dickinson County, Iowa. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2007, 9:56 AM CDT (14:56 UTC)
- Expired
- Aug 31, 2007, 8:49 PM CDT
- In force
- 59 hr
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
Counties Clay County, IA, Dickinson County, IA
The radar
The Sioux Falls radar (KFSD), 134 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River at Spencer (SPWI4).
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KFSD 291456
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
956 AM CDT WED AUG 29 2007
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT SPENCER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
WIDESPREAD HEAVY RAINFALL THAT FELL LAST WEEK HAS ALLOWED THE LITTLE
SIOUX AT SPENCER TO REMAIN ABOVE FLOOD STAGE.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC041-059-301456-
/O.NEW.KFSD.FL.W.0011.070829T1456Z-070831T1800Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070830T1800Z.NO/
956 AM CDT WED AUG 29 2007
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY AFTERNOON .
* AT 08AM WEDNESDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY AUGUST 30.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS..
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
SPWI4 10.0 11.28 WED 8 AM 10.3 WED 1 PM 11.7 TUE AUG 284 follow-up statements
000
WGUS83 KFSD 291601
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1101 AM CDT WED AUG 29 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT LINN GROVE
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT SPENCER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC059-301601-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1101 AM CDT WED AUG 29 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE .
* AT 8AM TUESDAY THE STAGE WAS 14.2 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
FARM LANDS BEGIN TO FLOOD.
$$
IAC041-059-301601-
/O.CON.KFSD.FL.W.0011.000000T0000Z-070831T1800Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070830T1800Z.NO/
1101 AM CDT WED AUG 29 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY AFTERNOON .
* AT 8AM WEDNESDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AUGUST 31.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS..
$$
IAC021-301601-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T0000Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070831T1800Z.NO/
1101 AM CDT WED AUG 29 2007
...FLOOD WARNING EXTENDED UNTIL 7 PM FRIDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FRIDAY EVENING .
* AT 8AM WEDNESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT STAGES NEAR 20.0 FEET...MAJOR FLOODING OF AGRICULTURAL LAND
BEGINS ALONG THIS ENTIRE STRETCH OF THE RIVER..
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 14.24 TUE 8 AM M 16.8 THU AUG 23
SPWI4 10.0 11.28 WED 8 AM 11.7 TUE AUG 28
LNNI4 18.0 18.48 WED 8 AM 18.5 WED 1 PM 18.5 WED AUG 29000
WGUS83 KFSD 301559
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1059 AM CDT THU AUG 30 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC059-311559-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1059 AM CDT THU AUG 30 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 08AM THURSDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
LANDS BEGINS.
$$
IAC041-059-311559-
/O.EXT.KFSD.FL.W.0011.000000T0000Z-070901T1500Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070831T1500Z.NO/
1059 AM CDT THU AUG 30 2007
...FLOOD WARNING EXTENDED UNTIL 10 AM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL SATURDAY MORNING .
* AT 08AM THURSDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AUGUST 31.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-311559-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T0600Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070901T0000Z.NO/
1059 AM CDT THU AUG 30 2007
...FLOOD WARNING EXTENDED UNTIL 1 AM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE FRIDAY NIGHT .
* AT 08AM THURSDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.93 THU 8 AM 16.8 THU AUG 23
SPWI4 10.0 10.75 THU 8 AM E12.5 MON AUG 27
LNNI4 18.0 18.36 THU 8 AM 18.5 WED AUG 29000
WGUS83 KFSD 311619
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1119 AM CDT FRI AUG 31 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC059-011619-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1119 AM CDT FRI AUG 31 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE .
* AT 08AM FRIDAY THE STAGE WAS ESTIMATED AT 12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
LANDS BEGINS.
$$
IAC041-059-011619-
/O.EXT.KFSD.FL.W.0011.000000T0000Z-070902T0000Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070901T0000Z.NO/
1119 AM CDT FRI AUG 31 2007
...FLOOD WARNING EXTENDED UNTIL 7 PM FRIDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY EVENING .
* AT 08AM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-011619-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T1800Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070901T1200Z.NO/
1119 AM CDT FRI AUG 31 2007
...FLOOD WARNING EXTENDED UNTIL 1 PM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL SATURDAY AFTERNOON .
* AT 11AM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 E12.20 THU 8 AM 16.8 THU AUG 23
SPWI4 10.0 10.25 FRI 8 AM 12.5 MON AUG 27
LNNI4 18.0 18.18 FRI 11 AM 18.5 WED AUG 29000
WGUS83 KFSD 010149
FLSFSD
FLOOD STATEMENT...CORRRECTED STAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 PM CDT FRI AUG 31 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT SPENCER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
IAC041-059-010218-
/O.CAN.KFSD.FL.W.0011.000000T0000Z-070902T0000Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070901T0003Z.NO/
848 PM CDT FRI AUG 31 2007
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* AT 8 PM FRIDAY THE STAGE WAS 9.97 FEET.
* FELL BELOW FLOOD STAGE AT 7 PM FRIDAY.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY 7 AM
SUNDAY.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS..
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
SPWI4 10.0 9.97 FRI 8 PMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Aug 29, 3:19 AM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Aug 29, 3:19 AM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 319 AM CDT WED AUG 29 2007 .DISCUSSION... ATTM SKIES CLEARING FROM NORTH TO SOUTH AS DRIER AIR ADVECTS SOUTH BEHIND A COLD FRONT. FRONT WILL DROP WELL SOUTH INTO NRN MO BY THIS AFTERNOON WHILE HIGH PRESSURE WILL BUILD INTO THE ERN DKTS. SHOULD BE SOME CU AROUND TODAY WITH SO MUCH RESIDUAL MOISTURE AT THE SFC...BUT CONTINUOUS DRYING/MIXING FROM ALOFT AND STRONG SUBSIDENCE...EVENTUALLY EXPECTING MOSTLY SUNNY TO PARTLY CLOUDY SKIES ACROSS THE AREA THIS AFTERNOON. OTHERWISE...REFRESHING COOL AND DRY TODAY WITH TEMPERATURES IN THE 70S AND DEW POINTS MOSTLY IN THE 50S. OVERNIGHT...LIGHT WINDS AND CLEAR SKIES SHOULD ALLOW FOR SOME PATCH RADIATIONAL FOG TO DEVELOP...GENERALLY THIN STUFF IN LOW LYING FOG PRONE LOCATIONS. SEASONABLE WEATHER THROUGH THE WEEK WITH VERY MINIMAL CHANCES FOR PRECIPITATION. WILL HAVE TO WATCH ANY SURGES OF MOISTURE WITH WAA...BUT AT THIS TIME MODELS NOT INDICATING MUCH TO WORRY ABOUT. KEPT TEMPERATURES BELOW GUIDANCE THROUGH THE WEEK...GUIDANCE SEEMS TO BE WARMING SFC TEMPERATURES TO MUCH BASED ON TEMPERATURES ALOFT. BUFKIT SOUNDINGS INDICATING AN INVERSION IN PLACE BETWEEN 900 AND 850 MB MUCH OF THE WEEK. WILL BE DIFFICULT TO MIX ABOVE THAT LEVEL...ESPECIALLY WITH E TO SE SFC FLOW. STILL APPEARS SOME SORT OF BACKDOOR FRONT IS POSSIBLE LATE THIS WEEK END INTO EARLY NEXT WEEK...BRINGING THE POTENTIAL FOR CONVECTION. && .AVIATION... BACK EDGE OF IFR STRATUS CIGS WITH LCL MVFR VSBYS IN BR FM NR MWM TO JUST SE OF FSD TO NR YKN ARND 08Z MOVG SEWD TO SPW TO SUX LN BY 12Z...THEN OUT OF AREA BY 14Z...FLWD BY MVFR CIGS FOR A FEW HRS... THEN CLRG TO VFR. SCT TO PSBLY BKN SC SHOULD THEN DVLP FM 3 TO 4KFT MAINLY SOUTH OF I90 BY 17Z OR SO...BUT SHOULD ALL CLR OUT BY 23Z WITH CONTINUED SUBSIDENCE AND DRYING FM HIGH PRES. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && LIEBL/RYRHOLM
Hazardous weather outlook, Aug 29, 4:16 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 416 AM CDT WED AUG 29 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 416 AM CDT WED AUG 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. LIEBL
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.